Jump to content
CrazyBoards.org

KESwriter

Member
  • Content Count

    21
  • Joined

  • Last visited

About KESwriter

  • Rank
    Member

Profile Information

  • Gender
    Woman
  1. Procrastination has been my worst enemy since the words "deadline" and "due date" became part of my vocabulary. I have been dealing with it for more than twelve years of education. I know how much time to waste before I cut down to the wire and turn something that is passable. Not this time. The stakes are insanely high as I need to write a research paper to pass the class so that I can graduate this December and the deadline is midnight tonight after asking for a third extension from some not-nice professors. So why am I posting in a forum right now? Because I did my usual time-was
  2. So school is done is for now and I am finally trying something to new to help with my OCD after my disastrous experience with Paxil. I am on day 10 with Fluvoxamine at 100 mg (the dosage at 25mg and increased every four days). I am also on Lamictal and Klonipin I am very tired which is oddly the same side effect I hated so much about Paxil. But since the drug is very different in terms of chemical composition, I'm willing to wait a few weeks to see if the side effect decreases. So how does one live with this side effect? Should I try try to stay active as fatigue eats at me or should I ju
  3. Did not know how to describe in the topic title in a way that doesn't sound like I'm hearing voices in my head, which I don't. I have depression, OCD, GAD, and one extremely mild form of Aspergers. None of which make me hear voices. Based on length, I know it should be in a blog post, but I use mine for a different purpose and I'd like some quicker-feed back. So what I'm getting at is trying to stop a negative conversation from constantly spinning in my head. I had a meeting with the two teachers in charge of a class I am behind in to discuss how to get the work done upon registering with
  4. I have known about my non-formally diagnosed Aspergers since middle school. I am high-functioning to the point where all I can tell people about my "version" is that I can't read no-verbal ques well at times and basically it makes socialization a pain. I have only been on one sleepover in my life and that was in grade school. Was never invited to a party in high school which from parental perspective sounds like a good thing. But I went to a Catholic High School and most of the people I was friendly with weren't on the wild side. Senior year is something I try to block out except the one frien
  5. I could practically sing right now. I went off of it cold turkey by accident and since it wasn't working at to 40 mg to help me with my depression and OCD, he told not go back on it. I am still on Lamictal, Klonipin and Nuvigil, which I have been on for years. The OCD only started in the Fall. Suddenly the world doesn't seem that gray. I volunteered to take my sister shopping and had a good time. Getting school work done doesn't seem as impossible. And oddly the antagonists in my life don't seem that scary anymore. I cleaned my room and set up a lamp that has been in a box for over a year.
  6. I have taken to calling Klonipin "old reliable." It helps me with my anxiety and depression. It can cause extreme drowsiness at higher dosages and tell your doctor immediately if that happens. Depending on how it affects you, some doctors will suggest taking it throughout the day. I know when I have gone off of it for a few days because the script expired (I hate that about controlled substances) I felt terrible and wanted to leap out of my skin and couldn't sleep. Some advice from someone who has had bad experiences with pdocs: If you're thinking about going off a drug and don't know wha
  7. I have been battling depression and GAD for a long time so I have a nice staple of drugs (Lamictal, Klonipin, and Nuvigil for energy in the morning) that kept it in check fairly well. When the OCD started to cause problems my doctor tried a few different things and then settled on Paxil in late January. Even though side effects have been making me miserable, it did seem to help a little so it was decided that I should stick with it. So I found myself off Paxil by accident (See the cocktail forum for exact details) for a few days and now that I am back to my normal drug routine. Since it wa
  8. Thanks everyone. I really appreciate it. I put a call in to my doctor and I'm working through it. It also helped that I managed to get in to see my therapist today for advice on what to say when I called. I also feel a lot better simply from getting things done. I think the most important thing for anyone who is going through some sort of ordeal is to know is this: You are not alone. There are people in this world who care. I think it makes all the difference and that is why I like to seek advice here in addition to my standard support system.
  9. Here's the deal (not to sound harsh): You can either lecture me or you can help me figure out what to do as psychiatrist wasn't much use. Also its a long story and I can't edit well right now. Diagnosis: Depression, GAD, lack of focus, OCD. Drugs: Klonipin, Paxil, Lamictal, at night. Nuvigil and a small dose of Klonipin in the morning I am a student who lives on campus and goes home for the weekend to work (long story). I was rushing around getting ready to go home earlier than planned on Thursday and was trying to clean up my room while packing. Late at night on Thursday after coming hom
  10. I don't know. The therapist has done similar things at schools before. A lot of it too is psychological. I actually made this big change that is supposed to be good and now I have to consider department of disabilities as a result. I am fairly at peace with my Aspergers. I threw that comment in as getting ready to leave. It was allows me to see things differently and create new ideas. I know I won't be cut breaks in the real world. I know all of this, I just feel like I am caught in the middle of this tornado
  11. I don't like the department of disability label. I feel like the label makes me look weak. I have been craving normalcy most of my life and I just don't want what drives me crazy define me as a student. And I know all of this is sounds fairly irrational. But I also have an extremely mild form of Aspergers and trying to fit is one of those stupid things I work so hard on even if it is a veneer.
  12. I don't like online courses. I don't believe they are that good for certain courses. So why did I sign up for an online course? Because 80% of the courses are online and I didn't feel like changing my plans I made with my adviser to and switch out of it. Besides, young adult literature, how hard could it be? (I'm OCD, GAD, and depressed) Then BOOM! I choose to move on campus and invoke the ire of my family. PANG! My mother is in the hospital and in-house therapy during my first two weeks of school but she is home now and doing fine. POW! My psychiatrist puts me on Paxil early in January so
  13. I'll update my profile soon so I don't have to retype this info regularly. My regular cocktail of for depression and anxiety is Lamictal Klonipin and Nuvigil. My life took a sudden change for the better and I wasn't fighting the feeling of lonely frustration as much and got things done. The only odd thing was that as I got happier I became more obsessed with organization and hand washing. It wasn't affecting my life really as it wasn't visible but it made going to sleep a pain. After a disastrous attempt with clomipramene, then a useless jab at Lexapro, I started taking Paxil in early Janu
  14. I am seeing a therapist and a psychiatrist. There are small unnoticeable things that I do during the day. Klonopin Lamictal Nuvigil and Paxil. Depression GAD and definitely OCD. If I had to "shrink myself" I'd say it has to do with all the anxieties of the day catching up to me or I am just to anxious to go to sleep so I developed OCD habits. I don't take naps if I want to get any school work done during the day or night.
  15. I have been one for about four weeks now. During week three I feel fell tiny "shocks" to my fingers at I attributed to static electricity. They didn't really bother me. By the end of week three I didn't seem to experience them anymore and thought nothing of it. When I was talking with my therapist about the drug and to my surprise, she asked if I felt any shocks in my fingers. I thought about and said yes as they occurred more often than usual. She said she had several patients on Paxil with similar experiences and no knows why and what it means when they start and then end. Just to b
×
×
  • Create New...